# SDR AT9900564

- Difficulty date: July 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N866AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47168
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fixed Vane
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CHECK AT TIMCO LAKE CITY FL, FOUND SPOTS OF CORROSION ON UNDERSIDE OF RT WING FLAP FIXED VANE.  REMOVED CORROSION.  FABRICATED FILLERS AND DOUBLER.  BONDED REPAIR.  ALODINED AND SEALED IAW DC9 SRM 57-50-9 IG 2, 51-50-2.
